# SDR CALA2025110610939

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 50,264 hours, 6,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN ROW 33 AND 38 LT & RT, NOT WORKING. COMPLETED FULL TEST OF EMERGENCY LIGHT SYSTEM IAW MM DMC-B787-A-33-51-00-07A-343A-A. NO FAULTS FOUND, ALL LIGHTS OPERATING NORMALLY.
